# SDR DALA2019060633414

- Difficulty date: May 31, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 76,235 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 22AG -27AB ARE INOPERATIVE. REPLACED BATTERY LIGHT CHARGER. SYSTEM OPERATION IS NORMAL.
